Alert archive / Alabama / Tornado Warnings in 2008

Tornado Warning 38, NWS Huntsville, AL

May 8, 2008Jackson County, Marshall County, Alabama

NWS Huntsville, AL issued this tornado warning at May 8, 2008, 3:25 PM CDT for Jackson County, Marshall County, Alabama. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2008, 3:25 PM CDT (20:25 UTC)
Expired
May 8, 2008, 3:57 PM CDT
In force
32 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties Jackson County, AL, Marshall County, AL

The radar

The Northeast Alabama radar (KHTX), 43 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 12:40 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.4 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2008-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 212 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2008-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
212 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
567 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KHUN 082026
TORHUN
ALC071-095-082115-
/O.NEW.KHUN.TO.W.0038.080508T2025Z-080508T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
325 PM CDT THU MAY 8 2008

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN JACKSON COUNTY IN NORTHEAST ALABAMA...
  NORTHERN MARSHALL COUNTY IN NORTHEAST ALABAMA...

* UNTIL 415 PM CDT

* AT 322 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR UNION      
  GROVE...OR ABOUT 6 MILES NORTH OF ARAB...MOVING NORTHEAST AT 45    
  MPH.

* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
  GRANT.
  WOODVILLE.
  SECTION.
  SCOTTSBORO.
  HOLLYWOOD.
  PISGAH.

THIS STORM HAS A HISTORY OF PRODUCING STRUCTURAL DAMAGE ACROSS 
CULLMAN COUNTY. THIS IS A DANGEROUS SITUATION IF YOU ARE IN THE 
PATH OF THE STORM...TAKE COVER IMMEDIATELY

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY EVENING
FOR NORTHEASTERN ALABAMA AND CENTRAL TENNESSEE.

LAT...LON 3488 8597 3469 8578 3429 8644 3442 8658
      3448 8651 3448 8646 3452 8638 3452 8633
      3454 8630 3459 8630 3462 8633
TIME...MOT...LOC 2025Z 230DEG 37KT 3442 8643

$$

BCC
2 follow-up statements
000 
WWUS54 KHUN 082039
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
339 PM CDT THU MAY 8 2008

ALC071-095-082115-
/O.CON.KHUN.TO.W.0038.000000T0000Z-080508T2115Z/
MARSHALL AL-JACKSON AL-
339 PM CDT THU MAY 8 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR SOUTHERN
JACKSON AND NORTHERN MARSHALL COUNTIES...

AT 336 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR HEBRON...OR ABOUT
7 MILES NORTHWEST OF GUNTERSVILLE...MOVING NORTHEAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COLUMBUS CITY...GRANT...WOODVILLE...LIM ROCK...LANGSTON...
LARKINSVILLE...SECTION...SCOTTSBORO...MARTINTOWN...FACKLER...
PISGAH...HOLLYWOOD AND DUTTON.

THIS STORM HAS A HISTORY OF PRODUCING STRUCTURAL DAMAGE IN CULLMAN 
COUNTY.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY EVENING
FOR NORTHEASTERN ALABAMA AND CENTRAL TENNESSEE.

LAT...LON 3488 8597 3469 8578 3435 8635 3448 8646
      3450 8640 3452 8638 3452 8633 3454 8630
      3459 8630 3462 8633
TIME...MOT...LOC 2039Z 237DEG 31KT 3446 8631

$$

BCC
000 
WWUS54 KHUN 082057
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
357 PM CDT THU MAY 8 2008

ALC071-095-082107-
/O.CAN.KHUN.TO.W.0038.000000T0000Z-080508T2115Z/
MARSHALL AL-JACKSON AL-
357 PM CDT THU MAY 8 2008

...THE TORNADO WARNING FOR SOUTHERN JACKSON AND NORTHERN MARSHALL
COUNTIES IS CANCELED...

WEATHER SERVICE DOPPLER RADAR INDICATED THE THUNDERSTORM THAT
PROMPTED THE TORNADO WARNING HAD WEAKENED AND WAS NO LONGER SEVERE.
THEREFORE THE TORNADO WARNING HAS BEEN CANCELED.

HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING WERE 
STILL POSSIBLE FROM THIS THUNDERSTORM AS WELL AS OTHERS IN THE 
VICINITY. STAY INDOORS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY EVENING
FOR NORTHEASTERN ALABAMA AND CENTRAL TENNESSEE.

LAT...LON 3488 8597 3469 8578 3435 8635 3448 8646
      3450 8640 3452 8638 3452 8633 3454 8630
      3459 8630 3462 8633
TIME...MOT...LOC 2057Z 237DEG 31KT 3454 8615

$$

BCC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at May 8, 2:08 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, May 8, 2:08 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
208 PM CDT THU MAY 8 2008

...SEVERE THREAT WILL CONTINUE FOR AREAS ALONG/EAST OF I-65
THROUGH 600PM THIS EVENING...

.SYNOPSIS...PRONOUNCED DRYLINE/WIND SHIFT PUNCHING INTO NW/WC
ALABAMA AT 19Z...WITH STRONG/SEVERE CLUSTER OF THUNDERSTORMS
ORIENTED ALONG THE I-65/I-59 CORRIDOR. THE MOST INTENSE STORMS
ARE LOCATED BETWEEN TUSCALOOSA AND HALEYVILLE ATTM WITH LOW LVL
ROTATION NOTED BY 88D VELOCITY/SRM FIELDS. BROKEN LINE MOVING
ACROSS HUN CFWA HAS PRODUCED ISOLATED DAMAGE ACROSS PORTIONS OF
NORTH CENTRAL/NORTHWEST ALABAMA...BUT IS SHOWING SIGNS OF
WEAKENING AS IT MOVES INTO A MORE STABLE AIRMASS. TORNADO WATCH
278 REMAINS IN EFFECT FOR AREAS ALONG/EAST OF I-65 UNTIL 600 PM.

WILL CONTINUE TO MONITOR BROKEN LINE...AND ANY ADDITIONAL DISCRETE
CELLS THAT DEVELOP TO OUR SOUTH...AHEAD OF THE SFC TROUGH...THAT
COULD BECOME TORNADIC. OTHER THAN AN ISOLD SHRA/TSTM...WRN COUNTIES
ARE NO LONGER UNDER A SEVERE THREAT.

&&

.SHORT TERM (TONIGHT THROUGH SUNDAY)...AN ACTIVE WEATHER PATTERN
WILL PREVAIL THIS PERIOD AS A SERIES OF FAST-MOVING STORM SYSTEMS
IMPACT THE CENTRAL TENNESSEE THROUGH SUNDAY. CONVECTION WILL COME
TO AN END FROM WEST-TO-EAST EARLY THIS EVENING AS DRIER/MORE STABLE
WESTERLIES PUNCH IN BEHIND WEAKENING SYSTEM PUSHING ACROSS THE OHIO
VALLEY. AS WINDS BECOME CALM WITHIN STABLE/MOIST BNDRY LYR...EXPECT
AREAS OF FOG/LOW CLOUDS TO DEVELOP OVERNIGHT. WIDESPREAD DENSE FOG
IS NOT EXPECTED AT THIS TIME BUT WILL BE MONITORED THROUGH THE
EVENING HOURS.

LOW LVL RIDGING FRIDAY WILL PRECLUDE ANY ORGANIZED CONVECTIVE
DEVELOPMENT. HOWEVER...WEAK LOW LVL CONVG FROM LINGERING SFC TROUGH
ALONG WITH WEAK UPR LVL ENERGY TRAVERSING THE AREA COULD SUPPORT
ISOLD ELEVATED TSTMS DURING THE AFTERNOON. THUS...HAVE INCLUDED 20
POPS FRIDAY. WEAKLY SHEARED ENVIRONMENT SHOULD LIMIT SEVERE TSTM
POTENTIAL FRIDAY. THINGS GET A BIT MORE INTERESTING FRI NGT AS
SFC WAVE DEVELOPS ALONG AN APPROACHING LOW LVL FRONTAL BOUNDARY.
THE 12Z/NAM IS FAIRLY AGGRESSIVE WITH QPF FRI NGT...ACCOUNTING FOR
SUFFICIENT LIFT/LOW LVL FORCING. CANNOT RULE OUT THE POSSIBILITY FOR
ISOLD SEVERE TSTMS GIVEN THE COMBINATION OF SHEAR/INSTABILITY AND
UPR LVL SUPPORT ASSOCIATED WITH 120+KT H3 SPEED MAX NOSING IN FROM
THE WEST. STORMS WILL LIKELY BE ELEVATED ALONG AND NORTH OF WHERE
THE BOUNDARY EXISTS...RESULTING IN PRIMARILY A HAIL THREAT. JUST
SOUTH OF THE BOUNDARY...SOME STORMS COULD BECOME SFC-BASED WHICH
COULD LEAD TO AN ISOLD TORNADIC THREAT. FLOODING CONCERNS COULD
ARISE IF STORMS TRAIN ALONG LOW LVL BOUNDARY. ALL THIS WILL BE
MONITORED CLOSELY OVER THE NEXT 24 HOURS.

SATURDAY...PERSISTENT LOW LVL BOUNDARY IS EXPECTED TO SAG JUST SOUTH
OF THE AREA AS UPR LVL S/W RIDGE CROSSES THE AREA. THIS SHOULD INHIBIT
CONVECTIVE INITIATION FOR MUCH OF THE DAY ATTM. SAT NGT INTO SUNDAY
HOWEVER...A MORE INTENSE UPR LVL TROUGH/SFC FRONT WILL SWING SOUTHEAST
FROM THE UPR MIDWEST. THIS WILL BRING YET ANOTHER SHOT OF STRONG TO
SEVERE THUNDERSTORMS TO THE AREA LATE SAT NGT INTO SUNDAY. DETAILS
ON THIS EVENT REMAIN PRETTY SKETCHY...SO WILL MAINTAIN A RATHER
GENERAL DISCUSSION ON THIS SYSTEM FOR NOW.

.LONG TERM (MONDAY THROUGH THURSDAY)...
DEEPENING UPR TROUGH WILL CLOSE OFF AS IT ENTERS THE NORTHEAST WITH
SFC COLD FRONT PUSHING WELL SOUTH/EAST OF THE AREA BY SUNDAY NIGHT.
COOLER/DRIER AND STABLE CONDITIONS WILL PREVAIL MONDAY INTO AT LEAST
THE FIRST PART OF TUESDAY. ANOTHER DEEPENING LONGWAVE TROUGH WILL
APPROACH THE AREA EARLY WEDNESDAY. TIMING OF FRONT /GREATEST CHANCE
OF PRECIP/ APPEARS TO BE WEDNESDAY WITH THE H5 TROUGH PASSAGE
OCCURRING WED NGT. NADLER.83

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    60  84  62  81 /  40  20  20  10
SHOALS        59  84  61  80 /  20  20  20  10
CULLMAN       59  82  60  81 /  40  20  20  10
FAYETTEVILLE  59  80  60  76 /  40  20  30  10
ALBERTVILLE   59  84  61  82 /  50  20  20  10
FORT PAYNE    60  82  59  81 /  60  20  30  10

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

DJN.83
Hazardous weather outlook, May 8, 12:55 PM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1255 PM CDT THU MAY 8 2008

ALZ001>010-016-TNZ076-096-097-090300-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1255 PM CDT THU MAY 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

MOIST AND UNSTABLE AIR WILL BE DRIVEN NORTHWARD FROM THE GULF OF
MEXICO THE REMAINDER OF THE AFTERNOON. THIS WILL OCCUR AHEAD OF A
LINE OF STRONG TO SEVERE THUNDERSTORMS...WHICH WILL PUSH ACROSS
NORTHERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE THIS AFTERNOON.
THIS LINE OF THUNDERSTORMS WILL AFFECT AREAS EAST OF INTERSTATE 65
THROUGH 4 PM. SOME OF THE STORMS COULD BE SEVERE...WITH DAMAGING
WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. ISOLATED TORNADOES
WILL ALSO BE POSSIBLE.

A COLD FRONT WILL PASS THROUGH THE AREA THIS EVENING...ENDING THE
SEVERE THREAT FROM WEST TO EAST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THE COLD FRONT PASSING THROUGH THURSDAY NIGHT WILL STALL OVER
EITHER NORTHERN OR CENTRAL ALABAMA. ANOTHER WAVE OF LOW PRESSURE
WILL ATTEMPT TO PUSH THE FRONT SLIGHTLY TO THE NORTH ON FRIDAY.
IF THIS FRONT IS IN THE VICINITY FRIDAY AFTERNOON AND EVENING...
THERE IS SOME POTENTIAL FOR THUNDERSTORMS TO DEVELOP ON THE WARM
SIDE OF THE FRONT...AND THESE STORMS COULD BECOME SEVERE WITH
DAMAGING WINDS AND LARGE HAIL. THIS POTENTIAL IS HIGHEST SOUTH OF
THE TENNESSEE RIVER.

THIS ACTIVITY IS EXPECTED TO PUSH THE FRONT SOUTH OF THE AREA FOR
MOST OF SATURDAY...BEFORE IT RETURNS NORTHWARD AGAIN AS A WARM
FRONT SATURDAY NIGHT INTO SUNDAY...IN ADVANCE OF A STRONGER STORM
SYSTEM. ONCE THE WARM FRONT PASSES...DAMAGING WINDS AND LARGE
HAIL WILL AGAIN BE POSSIBLE LATE SATURDAY NIGHT OR SUNDAY.

YET ANOTHER STORM SYSTEM WILL AFFECT THE REGION AROUND THE MIDDLE
OF NEXT WEEK. ALTHOUGH THERE IS UNCERTAINTY REGARDING THE STRENGTH
AND TIMING OF THIS SYSTEM...ANOTHER PERIOD OF SEVERE WEATHER DOES
APPEAR TO BE POSSIBLE. INTERESTS ARE ENCOURAGED TO MONITOR FUTURE
FORECASTS AS THIS EVENT GETS CLOSER.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
LIKELY THIS AFTERNOON. ACTIVATION MAY BE NECESSARY ON FRIDAY
AFTERNOON OR FRIDAY NIGHT...AND IS LIKELY AGAIN ON SUNDAY.

KTW

In the hours before

Local storm report, May 8, 2:38 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
238 PM CDT THU MAY 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     TSTM WND DMG     5 SW CULLMAN            34.12N 86.91W
05/08/2008                   CULLMAN            AL   TRAINED SPOTTER

            TREES DOWN AND POWER OUT ALONG CR 327 AND SMITH LAKE.

0225 PM     TSTM WND DMG     E HARTSELLE             34.44N 86.94W
05/08/2008                   MORGAN             AL   EMERGENCY MNGR

            TREES DOWN IN THE OAKRIDGE COMMUNITY BETWEEN HARTSELLE
            AND DECATUR.

&&

MP
Local storm report, May 8, 2:49 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
249 PM CDT THU MAY 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     NON-TSTM WND DMG 5 S CULLMAN             34.10N 86.84W
05/08/2008                   CULLMAN            AL   TRAINED SPOTTER

            SPOTTER IN DODGE CITY REPORTS A POSSIBLE WALL CLOUD
            APPROACHING CITY OF CULLMAN.

&&

MP
Local storm report, May 8, 2:54 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
254 PM CDT THU MAY 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     TSTM WND DMG     GOOD HOPE               34.11N 86.86W
05/08/2008                   CULLMAN            AL   EMERGENCY MNGR

            TREE DOWN ON A HOME IN GOOD HOPE. DAMAGE IN SOUTHERN
            CULLMAN. TREES AND POWER LINES ALSO DOWN ON CR 222 NEAR
            TREMBLE.

&&

MP
Local storm report, May 8, 2:55 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
255 PM CDT THU MAY 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     DANVILLE                34.41N 87.08W
05/08/2008                   MORGAN             AL   EMERGENCY MNGR

            TRAILER TURNED OVER AND A TREE BLOWN DOWN ONTO A HOUSE IN
            DANVILLE.

&&

MP
Local storm report, May 8, 2:57 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
257 PM CDT THU MAY 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     MADISON                 34.70N 86.75W
05/08/2008                   MADISON            AL   TRAINED SPOTTER

            TREES DOWN ON COUNTY LINE ROAD 2.5 MILES NORTH OF THE
            RIVER.

&&

MP
Local storm report, May 8, 3:06 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
306 PM CDT THU MAY 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     1 E HANCEVILLE          34.06N 86.75W
05/08/2008                   CULLMAN            AL   TRAINED SPOTTER

            SHINGLES BLOWN OFF HOUSES AND LARGE TREES 2-3 FT. IN
            DIAMETER BLOWN OVER ALSO. TREES WERE 50 TO 60 FEET HIGH.

&&

MP

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 8:40 AM CDTTornado WarningHUNColbert, Franklin50 min
May 8, 9:30 AM CDTTornado WarningHUNColbert, Franklin33 min
May 8, 12:13 PM CDTTornado WarningHUNLauderdale17 min
May 8, 12:35 PM CDTTornado WarningHUNColbert, Lauderdale, Lawrence40 min
May 8, 12:43 PM CDTTornado WarningHUNFranklin, Lawrence47 min
May 8, 1:03 PM CDTTornado WarningHUNLauderdale, Limestone27 min
May 8, 1:23 PM CDTTornado WarningHUNLawrence, Limestone, Morgan37 min
May 8, 2:08 PM CDTTornado WarningHUNCullman52 min
May 8, 2:27 PM CDTSevere Thunderstorm WarningHUNLimestone, Madison, Morgan33 min
May 8, 2:41 PM CDTTornado WarningHUNMadison21 min
May 8, 2:54 PM CDTTornado WarningHUNCullman, Marshall, Morgan36 min

Nearby

Tornado Warnings in Alabama, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.